# SDR QXEA2016102700679

- Difficulty date: October 26, 2016
- Submitted: October 27, 2016
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 36,107 hours, 37,726 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rudder
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LANDING, THE FIRST OFFICER RECEIVED  A HARD OVER JERK TO THE RIGHT ON THE RUDDER ON GROUND.  FO STATED THE RUDDER WAS STIFF AND FELT LIKE IT WAS STUCK UNTIL IT DID THE HARD OVER TO THE RIGHT ON LANDING. NO CDS FAULTS FOUND.  INSPECTED RUDDER CABLE UNDER CABIN FLOOR, COCKPIT FLOOR AND AFT EQUIP BAY.  NO DEFECTS.  OPS TEST OF RUDDER IAW AMM 27-20-00-710-802.  OPS TEST OF RUDDER TRIM IAW AMM 27-22-00-710-801.  ALL OPS TESTED GOOD.  COMPLETED FREEDOM OF CHECK, ENSURED FULL TRAVEL AND VERIFIED PROPER DIRECTION OF MOVEMENT, NO DEFECTS NOTED PER GPM 9.2 (FREEDOM OF MOVEMENT CHECK).  NO DEFECTS NOTED WITH RUDDER SYSTEM AT THIS TIME.  MQAR DOWNLOAD WAS PERFORMED. RETURNED TO SERVICE.
